MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG DISTRACTION; DISTRACTOR

KLS MARTIN SE & CO. KG DISTRACTION; DISTRACTOR
Model Number 26-706-23-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the distractor fractured during the distraction phase.It was removed and replaced.
 
Additional Manufacturer Narrative
Correction: d9 - no.

Brand Name
DISTRACTION
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key23412890
Report Number9610905-2025-00090
Device Sequence Number8945884
Product Code JEC
UDI-Device Identifier00888118054234
UDI-Public(01)00888118054234
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26-706-23-09
Device Lot Number33608186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown